# SDR 95ZZZX4203

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Make and model: Cessna 402C
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5892C93
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR 5-YEAR OVERHAUL.  AFTER HUB INSPECTION, HUB DISCOVERED CRACKED IN NR 2 BLADE SOCKET, BETWEEN 8 TO 9 O'CLOCK POSITIONS, 3 THREADS IN, APPROXIMATELY 1 INCH LONG.  THE CRACK WAS DISCOVERED USING A 10X POWERED MICROSCOPE.
